# SDR 97ZZZX1279

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6220 · Main Rotor Head
- Part: Center Cone Set
- Part number: 407010111101
- Condition: Damaged
- Location: M/R
- Part time: 263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SITTING OFFSHORE IN MODERATE WINDS, THE PILOT NOTICED AN INCREASE IN VIBRATION LEVEL OF THE MAIN ROTOR ON THE NEXT FLIGHT.  THE MAIN ROTOR CENTER CONE SET P/N 407-010-111-101 HAS A THICK TEFLON COATING ON THE INSIDE OF CONES.  THIS COATING WAS DAMAGED ALLOWING THE HUB TO SHIFT.  NOTE:  BEFORE THE MAIN ROTOR HEAD WAS REMOVED, A MAST NUT RE-TORQUE WAS PERFORMED.  NO LOSS OF TORQUE WAS FOUND.
